# SDR QR9R20211227003

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723359706
- Aircraft time: 2,734 hours
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: C17133AA01
- Part serial: 3632
- Condition: Split
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS NOT DISPLAYED ON CAD DURING INITIAL POWER APPLICATION. DURING RUNUP IN THE IAS FIELD DELTA TQ OF 70-75% WAS DISPLAYED AND IAS ON CP & PI PFD IDICATED A 20KT SPLIT. REPLACED #1 ADU IAW 34-11-000, 4-1.
